MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.8MM DRILL BIT/QC/100MM; DRILL, BONE, POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.8MM DRILL BIT/QC/100MM; DRILL, BONE, POWERED
Model Number 310.510
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Event year is reported as 2021; however exact date of event is unknown.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that all of the drill bits are dull.It was unknown if there was any procedure involved.There were no patient consequences are reported.No further information is available.This complaint involves 30 devices.This report is for (1) 1.8mm drill bit/qc/100mm.This report is 3 of 20 for (b)(4).

Brand Name
1.8MM DRILL BIT/QC/100MM
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12388753
Report Number2939274-2021-05020
Device Sequence Number20014636
Product Code DZI
UDI-Device Identifier10887587035154
UDI-Public(01)10887587035154
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310.510
Device Catalogue Number310.51
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/30/2021
Patient Sequence Number1